Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The equation $ L(E,\,X\sp{\ast\ast})=L(E,\,X)\sp{\ast\ast}$ and the principle of local reflexivity


Author: David W. Dean
Journal: Proc. Amer. Math. Soc. 40 (1973), 146-148
MSC: Primary 46B10
MathSciNet review: 0324383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new derivation of the equation $ L(E,{X^{ \ast \ast }}) = L{(E,X)^{ \ast \ast }}$ is given, for $ \dim (E) < \infty $ and $ X$ a Banach space. From this equation the principle of local reflexivity is derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0324383-X
PII: S 0002-9939(1973)0324383-X
Keywords: Local reflexivity, operator, Banach, dual, reflexive
Article copyright: © Copyright 1973 American Mathematical Society